Repositorio de producción científica de la Universidad de Sevilla

Resolving sets for Johnson and Kneser graphs

 

Búsqueda avanzada
 
Opened Access Resolving sets for Johnson and Kneser graphs
Citas

Estadísticas
Icon
Exportar a
Autor: Bailey, Robert F.
Cáceres González, José
Garijo Royo, Delia
González Herrera, Antonio
Márquez Pérez, Alberto
Meagher, Karen
Puertas González, María Luz
Departamento: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Fecha: 2013
Publicado en: European Journal of Combinatorics, 34 (4), 736-751.
Tipo de documento: Artículo
Resumen: A set of vertices SS in a graph GG is a resolving set for GG if, for any two vertices u,vu,v, there exists x∈Sx∈S such that the distances d(u,x)≠d(v,x)d(u,x)≠d(v,x). In this paper, we consider the Johnson graphs J(n,k)J(n,k) and Kneser graphs K(n,k)K(n,k), and obtain various constructions of resolving sets for these graphs. As well as general constructions, we show that various interesting combinatorial objects can be used to obtain resolving sets in these graphs, including (for Johnson graphs) projective planes and symmetric designs, as well as (for Kneser graphs) partial geometries, Hadamard matrices, Steiner systems and toroidal grids.
Tamaño: 263.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/38816

DOI: http://dx.doi.org/10.1016/j.ejc.2012.10.008

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones